# SDR SWAA2014043027540

- Difficulty date: April 8, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 63,542 hours, 51,862 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 6554815
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER ANGLE CRACKED AT ACCESS PANEL 9503.  R & R ANGLE IAW SRM & DWG.
